# SDR UIEA2018111632587

- Difficulty date: November 13, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 60,431 hours, 43,413 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, G
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT CA ADI BLANKED, ALTN EFI DID NOT RETURN SCREEN WE THEN HAD ELECTRICAL SMOKE / BURNING SMELL. SUBSEQUENTLY LOST CA HSI AND UPPER EICAS SCREENS ( REMOVED ADI & HSI(CAPT) FOUND WATER BLOWING INTO DISPLAYS. REMOVED & RESEATED EICAS-DISPLAY OPERATES NORMALLY. PERFORMED GVI OF EQUIP COOLING SYS & LRU'S NO WATER FOUND, NO DEFECTS NOTED AT THIS TIME. REF B767 AMM 34-22-03, AMM 34-22-04, SUBTASK 21-58-00-017-025, SUG TASK 20-60-06-012-002. )
